# SDR DXTA2024062512161

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N447QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500635
- Aircraft time: 2,671 hours, 2,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHTS WERE FLICKERING WHEN IN THE ARMED POSITION. ACCOMPANIED BY, EMER LIGHT NOT ARM CAS MESSAGE. CYCLED LIGHTS OFF AND BACK TO ARM. CONDITION RETURNED.  ARRIVED AT AC AND POWERED ON AS REQUIRED. PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK. OPS CHECK SATISFACTORY AT THIS TIME. NO FLICKERING NOTED. CONTACTED MCC AND RELAYED RESULTS. MCC AGREED ITEM IT OK FOR SIGN OFF SINCE NO PRIOR HISTORY. WORK PERFORMED IAW AMM 33- 52-00.
